# SDR SWAA2021120850644

- Difficulty date: December 4, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N966WN
- Make and model: Boeing 737
- Aircraft serial: 36966
- Aircraft time: 33,424 hours, 20,451 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Loose
- Location: Cabin Floor
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: PHOTO ILLUM STRIP NEAR ROW 9 LOOSE ; / [01] SECURED PHOTO ILLUMINATION STRIP @ ROW 9 PER SIP.
